# SDR ASAA2017103022363

- Difficulty date: October 30, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 42,872 hours, 12,941 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 090506600
- Condition: Failed
- Location: Center Fuel
- Part time: 42,883 hours, 12,946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT AT 37000 FEET,  WITH 1300 POUNDS OF FUEL IN CENTER TANK, TURNED ON LEFT CENTER FUEL PUMP, THEN TURNED ON THE RIGHT CENTER FUEL PUMP. LEFT PUMP LOW PRESSURE LIGHT EXTINGUISHED QUICKLY. RIGHT CENTER TANK PUMP LOW PRESSURE REMAINED ILLUMINATED,  TURNED OFF THE RIGHT CENTER TANK PUMP.  RAN QRH PROCEDURE.  ACFT GROUNDED.  REMOVED & REPLACED THE RT CENTER BOOST PUMP MOTOR IMPELLER IAW AMM 28-22-41-400-801. OPS & LEAK CHECKED GOOD.
